Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    6
  • views
    1743

From: Claravis Log 2 Month

itzj2208

380 views

Hello All,

just to give an update i am starting my 3rd month of claravis, my derma left my dosage at 60mg i can say my acne is more under control havent had any serious breakouts just two cyst pimples by my temple i have made some changes in my diet but

im having some joint pains in my left elbow since i exercise about 5times a week it hurts to isolate my elbow is this cause the medication if so can anyone help and give me some advise should i lower the weight at the gym and ask my doctor to lower the dose as well? please any help or advise will be great!!!! did anyone suffer from joiint pains after the course was done?

thank youuuu

Source:



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×